Alert archive / Arkansas / Wind Advisories in 2014
Wind Advisory 3, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Mar 11, 2014, 11:42 AM CDT for 34 counties in Arkansas. It took effect at Mar 12, 2014, 12:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 11:42 AM CDT (16:42 UTC)
- In effect from
- Mar 12, 2014, 12:00 AM CDT
- Expired
- Mar 12, 2014, 5:57 PM CDT
- In force
- 18 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510 WWUS74 KLZK 111642 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1142 AM CDT TUE MAR 11 2014 . A STRONG STORM SYSTEM WILL TRACK JUST TO THE NORTH OF ARKANSAS TONIGHT...AND WILL DRAG A COLD FRONT INTO THE STATE. BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST AND WILL BECOME GUSTY. VERY WINDY CONDITIONS WILL CONTINUE ON WEDNESDAY. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-120930- /O.NEW.KLZK.WI.Y.0003.140312T0500Z-140312T2300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 1142 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT WEDNESDAY. * EVENT...NORTHWEST WINDS WILL INCREASE MARKEDLY...AND WILL BECOME GUSTY. WINDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS OVER 40 MPH. * AREAS AFFECTED...MOST OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL OCCUR AFTER MIDNIGHT TONIGHT AND WILL CONTINUE ON WEDNESDAY. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 46
4 follow-up statements
997 WWUS74 KLZK 111947 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 247 PM CDT TUE MAR 11 2014 . A STRONG STORM SYSTEM WILL TRACK JUST TO THE NORTH OF ARKANSAS TONIGHT...AND WILL DRAG A COLD FRONT INTO THE STATE. BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST AND WILL BECOME GUSTY. VERY WINDY CONDITIONS WILL CONTINUE ON WEDNESDAY...ESPECIALLY IN THE MORNING. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-120930- /O.CON.KLZK.WI.Y.0003.140312T0500Z-140312T2300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 247 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT WEDNESDAY. * EVENT...NORTHWEST WINDS WILL INCREASE MARKEDLY...AND WILL BECOME GUSTY. WINDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS OVER 40 MPH. * AREAS AFFECTED...MOST OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL OCCUR AFTER MIDNIGHT TONIGHT AND INTO WEDNESDAY MORNING. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 46
592 WWUS74 KLZK 120806 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 306 AM CDT WED MAR 12 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-122000- /O.CON.KLZK.WI.Y.0003.000000T0000Z-140312T2300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 306 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT...NORTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS UP TO 45 MPH POSSIBLE. * AREAS AFFECTED...MOST OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL OCCUR BEFORE NOON. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. HIGH PROFILE VEHICLES COULD HAVE DIFFICULTY...ESPECIALLY ON BRIDGES AND ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57
328 WWUS74 KLZK 121734 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1234 PM CDT WED MAR 12 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-122300- /O.CON.KLZK.WI.Y.0003.000000T0000Z-140312T2300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 1234 PM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT...NORTH TO NORTHWEST AT 15 TO 25 MPH WILL CONTINUE...WITH GUSTS TO 35 MPH. * AREAS AFFECTED...MOST OF ARKANSAS. * TIMING...GUSTY CONDITIONS WILL REMAIN THROUGH THE AFTERNOON. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND THERE WILL BE ROUGH CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 46
288 WWUS74 KLZK 122257 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 557 PM CDT WED MAR 12 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-130000- /O.CAN.KLZK.WI.Y.0003.000000T0000Z-140312T2300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 557 PM CDT WED MAR 12 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE WIND ADVISORY. WHILE WINDS WILL REMAIN GUSTY THROUGH THE EVENING HOURS...WIND GUSTS ARE NO LONGER REACHING ADVISORY CRITERIA. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:25 AM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Mar 11, 6:25 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 AM CDT TUE MAR 11 2014 .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. CIRRUS WILL INCREASE ACROSS THE STATE TODAY AHEAD OF A COLD FRONT. LOW CLOUDS AROUND 4K FT WILL ENTER SOUTHEAST ARKANSAS THIS MORNING FOR A FEW HOURS FROM LOUISIANA. SOUTH WINDS TODAY WILL BECOME NORTHWEST AND GUSTY LATE TONIGHT. GUSTS TO 35 MPH ARE EXPECTED. && .PREV DISCUSSION... /ISSUED 337 AM CDT TUE MAR 11 2014/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT NOT A LOT OF VALUE ADDED CHANGES THROUGH THURSDAY WILL BE FORTH COMING THIS MORNING AS MODELS REMAIN IN DECENT ENOUGH AGREEMENT EVEN WITH A VERY PROGRESSIVE PATTERN IN PLACE. HOWEVER...MODELS SEEM TO BE HAVING A HARD TIME SETTLING ON A SOLUTION IN THE FRIDAY/FRIDAY NIGHT TIME FRAME. 00Z GFS MUCH QUICKER AND MORE AGGRESSIVE WITH A SHORT WAVE TROUGH COMING THROUGH FRIDAY/FRIDAY NIGHT VERSUS ITS ECMWF COUNTERPART. FEEL THE BEST COURSE OF ACTION AT THIS TIME IS TO BLEND THE SOLUTIONS AND INTRODUCE SOME PRECIPITATION CHANCES. QUIET START TO THE DAY ACROSS THE FORECAST AREA WITH JUST A LITTLE PATCHY FOG THAT SHOULD BURN OFF BY MID MORNING TO DEAL WITH. MODELS ALL CONTINUE TO INDICATE A SOUTHERN STREAM UPPER LOW OVER TEXAS THIS MORNING OPENING UP AND PASSING TO THE SOUTH OF THE STATE AS THE DAY PROGRESSES. NAM SOLUTION WAS THE MOST AGGRESSIVE WITH PRECIPITATION THIS TIME LAST NIGHT BUT NOW HAS ALSO BACKED OFF AND WILL CONTINUE THE DRY FORECAST WITH THE BIGGEST IMPACT FROM THIS WAVE AN INCREASE IN CLOUDS. SOUTH TO SOUTHWEST WINDS WILL CONTINUE WITH HIGHS IN THE 70S EXPECTED ONCE AGAIN. ATTENTION THEN TURNS TO A DEVELOPING STORM SYSTEM DROPPING SOUTH THROUGH THE CENTRAL PLAINS. SURFACE LOW WILL BE LOCATED IN SOUTHERN MISSOURI BY THE END OF TODAY BEFORE DEEPENING AND RACING OFF TO THE NORTHEAST. ASSOCIATED COLD FRONT MOVES THROUGH THE STATE TONIGHT BUT BEST MOISTURE AND DYNAMICS WILL REMAIN WELL TO THE NORTH AND NORTHEAST. ONLY LOW END POPS JUSTIFIED WITH THIS SYSTEM WITH THE BEST CHANCES OVER THE NORTH AND NORTHEAST PARTS OF THE CWA. ONLY LIQUID PRECIPITATION IS EXPECTED AT THIS POINT AND EVEN NOT A TERRIBLY LARGE AMOUNT OF THAT. GUSTY NORTHWEST WINDS BEHIND THE BOUNDARY WILL BRING ANOTHER SURGE OF COLDER AND DRIER AIR TO THE AREA WITH BELOW NORMAL TEMPERATURES EXPECTED WEDNESDAY. HIGH PRESSURE WILL SET THE STAGE FOR A RATHER CHILLY WEDNESDAY NIGHT/THURSDAY MORNINH BUT SOUTHERLY WINDS RETURN ON THURSDAY AND TEMPERATURES WILL MODERATE ACCORDINGLY. COME FRIDAY...GFS HAS NEXT TROUGH ALONG THE TEXAS/NM BORDER WHILE THE ECMWF IS MUCH FURTHER WEST. MODELS DO MOVE THIS FEATURE EAST DURING THE DAY WITH THE GFS MUCH MORE AGGRESSIVE WITH PRECIPITATION AREA WIDE WHILE ECMWF CONTINUES TO FAVOR THE SOUTH AND CENTRAL PARTS OF THE STATE. WITH MODEL DIFFERENCES BEING WHAT THEY ARE...WILL INTRODUCE SOME POPS AND TAKE A WAIT AND SEE APPROACH. LONG TERM...SATURDAY THROUGH MONDAY NORTHWEST FLOW WILL BE OVER MUCH OF THE COUNTRY TO BEGIN THE LONG TERM PERIOD. AN UPPER TROUGH WILL MOVE INTO THE PLAINS SUNDAY WITH HIGH PRESSURE OVER THE WESTERN U.S. A CLOSED LOW DEVELOPS IN TEXAS SUNDAY NIGHT AND MOVE SOUTHEAST MONDAY. A COLD FRONT WILL BE LOCATED FROM NEBRASKA...THROUGH MISSOURI...TO OHIO SATURDAY MORNING AND WILL MOVE SOUTH THROUGH THE DAY. A SHORT WAVE WILL BE MOVING EAST OF ARKANSAS SATURDAY MORNING AND RAIN CHANCES WILL BE DECREASING ACROSS THE EASTERN PART OF THE STATE. LOW PRESSURE WILL MOVE ACROSS ARKANSAS SUNDAY WITH ANOTHER COLD FRONT AND A CHANCE OF SHOWERS. THE SYSTEM MOVES OUT OF THE AREA SUNDAY NIGHT AND MONDAY SHOULD BE DRY WITH NORTHWEST FLOW RETURNING. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 42 51 30 / 10 30 10 0 CAMDEN AR 78 49 59 34 / 10 10 10 0 HARRISON AR 77 37 48 29 / 10 30 10 0 HOT SPRINGS AR 78 45 56 32 / 10 20 10 0 LITTLE ROCK AR 76 46 56 32 / 10 20 10 0 MONTICELLO AR 78 51 59 34 / 10 20 10 0 MOUNT IDA AR 77 44 56 32 / 10 10 10 0 MOUNTAIN HOME AR 77 39 49 29 / 10 40 10 0 NEWPORT AR 75 44 52 30 / 10 30 10 0 PINE BLUFF AR 77 49 57 33 / 10 20 10 0 RUSSELLVILLE AR 77 41 52 30 / 10 20 10 0 SEARCY AR 74 45 53 31 / 10 30 10 0 STUTTGART AR 75 48 55 32 / 10 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Mar 11, 11:10 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1110 AM CDT TUE MAR 11 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1110 AM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL PUSH INTO ARKANSAS FROM THE PLAINS TONIGHT. VERY WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT AFTER MIDNIGHT. WINDS WILL SHIFT TO THE NORTHWEST AND WILL INCREASE TO 15 TO 25 MPH. GUSTS BETWEEN 30 AND 40 MPH ARE ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE ON WEDNESDAY... ESPECIALLY IN THE MORNING. GUSTS COULD EXCEED 40 MPH IN PLACES. LOOSE OBJECTS WILL BLOW AROUND...AND THERE COULD BE SOME TREE DAMAGE. SPOTTY POWER OUTAGES MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/46
Nearby
Wind Advisories in Arkansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.